DVT deep vein thrombosis forum

       Home    [<< Prev] 1 2 3 [Next Page>>]

number of replies (59) - Page 2 of 3
Re: INR - Please help
Reply #20 by abbeydabbydo
Posted: June 15, 2009 at 23:17
Hi Char
I had genetic blood tests done and they came back clear I had an ultra sound scan of my stomach and nothing there either,when they did the ultra sound of my tummy I was asked why i didn't have a scan done of the legs also....I don't know why but it wasn't done and now i'm getting pains in my legs and arms.

Hi Lori
Yes I've had a few ecg's and everything was fine I was worried because my dad had a heart attack at 42 and then a fatal one 21 years later ..and heart disease runs rife in my family ... when I first started taking the pains in my chest I really thought it was something to do with the heart... so I was a little bit relieved when the ecg came back normal.
12364
Re: INR - Please help
Reply #21 by Char
Posted: June 16, 2009 at 10:33
Hey Abbey, completely puzzled why a scan was not done on your legs, did you have leg scans previously?
Leg and arm pain can be a side effect of Warfarin.
http://www.healthsquare.com/drugs/114385.htm
12371
Re: INR - Please help
Reply #22 by angie
Posted: July 4, 2009 at 05:58
i am a little confused. Target was 2.5 but dropped to 2.1, have been told to increase warfarin from 2 mgs to 3 mgs, is that because i have stopped the fragmin. Since i have been on these drugs nothing seem to have improved, my leg is still very swollen where the dvt is.
12568
Re: INR - Please help
Reply #23 by Steve
Posted: July 12, 2009 at 08:24
Hi. I have been on 12 mg of Wareferin for 2 years now folowing replacement heart valve surgery and like most people on this forum I have fluctuating levels of INR. My Doctors do not really have a clue on how to control it. I have a coagucheck meter which allows me to monitor the INR at home and i alter my dose myself. with this meter you begin to understand how your body reacts to the warferin and the secret is not to overeact. I also keep some Fragmin for emergencies and if my INR drops a bit low I inject myself as a safety precaution as I understand taking the two together does not cause any harm. This works for me,
12633
Re: INR - Please help
Reply #24 by Gail in PA
Posted: October 9, 2009 at 02:03
My INR has always been about 2.5. suddenly it went to 5.8. Exactly what does this mean. Is my blood considered to "thin". My doctor told me not to take my coumadin for 2 days in a row and have an INR done on the third day.
Are there any health risks of having an INR of 5.8?
13685
Re: INR - Please help
Reply #25 by Gail in PA
Posted: October 9, 2009 at 02:04
My INR has always been about 2.5. suddenly it went to 5.8. Exactly what does this mean. Is my blood considered to "thin". My doctor told me not to take my coumadin for 2 days in a row and have an INR done on the third day.
Are there any health risks of having an INR of 5.8?
13686
Re: INR - Please help
Reply #26 by Audrey
Posted: October 9, 2009 at 20:06
Over 5 is considered at risk for bleeding. Like you, I just had a spike this week where my INR level went to 6.2 two days ago. I have not taken Coumadin for the past two nights. Yesterday's results were still elevated at 3.8 and I am waiting for the results from today's test.

From a Diagnostic Weblab webpage, here is what they list for INR levels and bleeding risk:
Est. Risk over
INR Level 48 hour period
2 - 2.9 1 in 4,000
3 - 4.4 1 in 2,000
4.5 - 6.9 1 in 500
>7.0 1 in 100
13689
Re: INR - Please help
Reply #27 by peggy
Posted: February 6, 2010 at 01:29
Hi my mother is 89 and her INR is very hard to control right now, she had a fall back at the first of December and had a compression fracture in her back. Her INR went high in hospital and blood went low so had to have 2 units of blood, came home from hospital and INR has been good until 2 weeks ago last week went up to 3.7 stopped warfarin for 2 days then decreased 1/2 mg everyother day and INR went up to 4.7. What makes INR go up like this?
15322
Re: INR - Please help
Reply #28 by CAROLE farley
Posted: March 25, 2010 at 21:28
I HAD MY INR CHECKED TODAY. THEY RANG BACK TO SAY THAT THE BLOOD TAKEN WAS CLOTTED AND THEY COULDNT GET A READING PLEASE EXPLAIN
15760
Re: INR - Please help
Reply #29 by CAROLE farley
Posted: March 25, 2010 at 21:29
I HAD MY INR CHECKED TODAY. THEY RANG BACK TO SAY THAT THE BLOOD TAKEN WAS CLOTTED AND THEY COULDNT GET A READING PLEASE EXPLAIN
15761
Re: INR - Please help
Reply #30 by Claire
Posted: March 26, 2010 at 10:37
I'm assuming they left it too long before putting it on the machine & it had
already clotted so they need to redo it.
I wouldn't worry too much
xxxxx
15769
Re: INR - Please help
Reply #31 by ritaf blaikie
Posted: May 9, 2010 at 05:02
I came off my Warferin 3mg because I had minor surgery on my finger. I restarted my warferin 3mg 3 days ago. How long does it take to be back to the therapeutic range?
16259
Re: INR - Please help
Reply #32 by Naomi
Posted: May 26, 2010 at 15:28
From my understanding, it can take a while for your blood to become stable while beginning the blood thinner therapy. Diet, exercise, alcohol can all affect the medications. I was diagnosed with my second one in March, my INR was 1.1 when I went in. Following that, I ranged from 1.6-3.0 within the next month with no changes in diet or activity, I dont drink. Finally about 2 months on the thinners, I was stable at 2.6-2.8 taking 5.5mg of Warfarin a day. A friend of mine is stable at the same INR taking 3mg a day. I think it just takes some time. Try to eat a small amount of green leafy vegetables a day but not a lot. It tends to have vitamin K in it which will reduce the effects of the thinners.
16529
Re: INR - Please help
Reply #33 by Dianne Evans
Posted: July 22, 2010
Hello, I have recently been put on warfarin, 4mg at this stage, I was on 5mg and clixane. I do not understand it at all as I was told I should be between 2 and 3 and now my blood results are 1.1. is this good or bad.. I guess what I am asking is what does 1.1 mean does it mean my blood is really thin or is it clotting. I am having another blood test next week.. I have gone from over 3 to 1.1... My doctor has not changed me to a different dose of warfarin and that worries me as I just dont understand it...I have Factor V leiders disease as well so I am concerned.
17122
Re: INR - Please help
Reply #34 by Claire
Posted: July 22, 2010 at 01:34
the lower the number, the thicker your blood is. they like to keep your inr between 2 & 3, to reduce
the risk of clotting again. if you're worried, go back & ask them to explain it in terms you can
understand x
17123
Re: INR - Please help
Reply #35 by Katie
Posted: July 22, 2010 at 16:01
Hi I have been on shots of Heparin and warfarin for 3 weeks now and my inr is still 1.3. Is this strange?
17127
Re: INR - Please help
Reply #36 by micro
Posted: August 9, 2010 at 21:38
My Mum has been put on heptarin and warfarin following a blood clot in her arm. INR
was over 10 yesterday so the hospital took a chest x-ray and seemed happy with
that. Heptarin and warfarin have now been stopped and she has been given a dose of
Vit K. . Anything I should be asking the doctors - I dont' know whether to be
concerned or whether this is normal til things have settled .
17396
Re: INR - Please help
Reply #37 by Muqdad
Posted: August 21, 2010 at 01:52
I have INR 12,am I in danger,what ti is?
17654
Re: INR - Please help
Reply #38 by beancountertx
Posted: September 14, 2010 at 22:36
My mom was just in hospital due to clots in lungs and leg. Is now out but was given
Pantoprazole and Coumadin. Is it dangerous to take both? She claims to have cold
sweats after taking the Pantoprazole. Her INR was 3.46 on last day at hospital and
was instructed not to take Coumadin for two days until another blood test is done.
Am worried because tests have not been read yet and she has now been off for four
days.
17999
Re: INR - Please help
Reply #39 by sumayya
Posted: January 5, 2011 at 20:22
i am diabetic my inr test result is 0.93 what will
happen and causes. Kindly advice me
19607
   [<< Prev] 1 2 3 [Next Page>>]
Reply to this topic    or     Start New Topic

Your Name:
Reply Subject: Re: INR - Please help
Comments:
(You may enter up to 3001 characters)

characters left

Type the characters shown in the image for verification 2: